# SDR SIMA200903304

- Difficulty date: February 1, 2009
- Submitted: February 2, 2009
- Operation: Air carrier
- Aircraft: N923AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500907
- Aircraft time: 9,832 hours, 8,580 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14521725015
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MBV INSPECTION FOUND SERVICE DOOR AFT SILL CORRODED.  REPAIRED DOOR SILL IN ACCORDANCE WITH SRM 53-21-10.  AIRCRAFT WAS RETURNED TO SERVICE.
